# SDR SWAA060646

- Difficulty date: February 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 60,712 hours, 52,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65B57839
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LT OVERWING EXIT LIGHT HOUSING BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER SWA EA.
